# SDR ASOA201001145

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 27,701 hours, 23,839 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN, OUTER HANDLE HARD TO DEPLOY.  COMPLIED WITH OPS CHECK OF PAX DOOR IAW AMM 52-11-00. OPS CHECKED GOOD IAW AMM. OK FOR SERVICE.
